# SDR HNAA2023041200124

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 50,938 hours, 48,094 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

NO.2 HYD PRESSURE SPIKED TO 3200 PSI FOR A SHORT TIME IN FLIGHT  FACT  11APR23  12:36  MDT
            REMOVED AND REPLACED NO.2 ENGINE HYD PUMP REF 29-10-03 LEAK AND OPS CHECK GOOD OK FOR SERVICE
